MathSciNet Relay Station
MathSciNet bibliographic data
MR1929505 (2003k:47071) 47F05 (35B10 35J10 35P05 81Q10)
Shen, Zhongwei The periodic Schrödinger operators with potentials in the Morrey class. J. Funct. Anal. 193 (2002), no. 2, 314–345.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement